Login | Request Account (DAF staff only)

Items where Author is "Newman, S. J."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date
Jump to: Article
Number of items: 2.

Article

Moore, B. R., Welch, D. J., Newman, S. J. and Lester, R. J. G. (2012) Parasites as indicators of movement and population connectivity of a non-diadromous, tropical estuarine teleost: king threadfin Polydactylus macrochir. Journal of Fish Biology, 81 (1). pp. 230-252. ISSN 0022-1112

Horne, J. B., Momigliano, P., Welch, D. J., Newman, S. J. and van Herwerden, L. (2012) Searching for common threads in threadfins: phylogeography of Australian polynemids in space and time. Marine Ecology Progress Series, 449 . pp. 263-276. ISSN 0171-8630

This list was generated on Fri Jul 12 23:01:19 2024 UTC.